# SDR SIMA2019062417009

- Difficulty date: June 17, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 37,842 hours, 33,061 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14525480603SD
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL IS CORRODED NEAR FRAME 67.  DRILLED, COUNTERSUNK AND INSTALLED A NEW CARGO SILL IAW SRM 51-40-02.
